Ms. Mary Minor at the Walter Reed National Vaccine Health Center would like to all active service members and veterans who have spondylitis and have received anthrax inoculations. She can be reached at 202-782-0372/0411 or by email at firstname.lastname@example.org.
She is very interested in talking to any service member or veteran who has received anthrax inoculations followed by the onset or aggravation of any form of spondylitis such as ankylosing spondylitis, reactive arthritis, psoriatic arthritis, undifferentiated Spondyloarthropathy, or enteropathic arthritis such as Crohn's disease or ulcerative colitis.
I shared with Ms. Minor the report posted on the DoD Heathlink website.
She is currently searching to see if there are any other studies or reports on this issue. http://www.anthrax.osd.mil/documents/library/AVEC_ms.pdf
Results Nearly half the reports noted a local injection-site AE, with more than one-third of these involving a moderate to large degree of inflammation. Six events qualified as serious AEs (SAEs), and all were judged to be certain consequences of vaccination. Three-quarters of the reports cited a systemic AE (most common: flu-like symptoms, malaise, rash, arthralgia, headache), but only six individual medically important events were judged possibly or probably due to vaccine (aggravation of spondyloarthropathy (2), anaphylactoid reaction, arthritis (2), bronchiolitis obliterans organizing pneumonia). http://www.anthrax.mil/media/pdf/SeverArticle.pdf
The remaining four systemic OMIAEs involving articular complaints (arthritis , HLA B-27 positive arthropathy and aggravation of spondyloarthropathy), all rated as possibly attributable to AVA, were noted previously in the first AVEC report.
She is currently searching to see if there are any other studies or reports on this issue.